MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bmj.2.5864.452

Медицинская библиотека · British medical journal · 1973

Systemic lupus erythematosus syndrome induced by practolol.

Raftery E B, Denman A M

СтатьяПеревод в очереди

Аннотация

Three patients with angina pectoris treated with practolol in varying doses developed a syndrome of arthralgia, particularly of the small joints of the hands, rash, fever, a raised E.S.R., and positive tests for lupus erythematosus (L.E.) cells and antinuclear antibody. The syndrome responded partly to withdrawal of the drug, but steroids were required to produce adequate symptomatic improvement. These disease features suggest that this is an example of drug-induced systemic lupus erythematosus (S.L.E.). The impaired ability of lymphocytes from these patients to transform in vitro indicates a testable hypothesis for the pathogenesis of the syndrome.

Для цитирования: Raftery E B, Denman A M. Systemic lupus erythematosus syndrome induced by practolol.. British medical journal. 1973. DOI: 10.1136/bmj.2.5864.452.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.